A 17-year-old male asked:
zyprexa (olanzapine) weight gain how to get it off and how much can i eat in a day to lose. i'm 6 ft 2 and weigh 190 i want to be 170.
1 doctor answer
Dr. James Wells answered
43 years experience Psychiatry
Alternative medicine: At your height of 74", 190 pounds does not seem to me to be an extremely excessive amount of weight gain; but in any case, weight gain associated with zyprexa will probably not improve until the zyprexa is stopped regardless of reasonable dietary restrictions. Alternative medications to discuss with your doctor that would be less likely to cause weight gain are Abilify and geodon (ziprasidone).
Answered on Mar 2, 2019
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!